Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 50, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 19, 2011, 9:39 PM CDT for 4 counties in Missouri; Alexander County, Illinois. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 9:39 PM CDT (02:39 UTC)
- Expired
- Apr 19, 2011, 10:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Alexander County, IL, Mississippi County, MO, New Madrid County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 68 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:00 PM CDT | TSTM WND GST 70 | 2 W East Prairie, MO | WIND GUSTS OCCURRING ALONG THE MISSISSIPPI AND NEW MADRID COUNTY LINE. WIND STRONG ENOUGH TO MOVE VEHICLE. |
| Apr 19, 10:16 PM CDT | HAIL 0.75 | East Prairie, MO | DIME SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
019 WFUS53 KPAH 200239 TORPAH ILC003-MOC133-143-201-207-200315- /O.NEW.KPAH.TO.W.0050.110420T0239Z-110420T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 939 PM CDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI... NORTHERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN SCOTT COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN STODDARD COUNTY IN SOUTHEAST MISSOURI... SOUTH CENTRAL ALEXANDER COUNTY IN SOUTHERN ILLINOIS... * UNTIL 1015 PM CDT. * AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CANALOU... MOVING NORTHEAST AT 60 MPH. * LOCATIONS IN THE WARNING INCLUDE... MATTHEWS... MOREHOUSE... CANALOU... FARRENBURG... MINER... SIKESTON... BERTRAND... EAST PRAIRIE... CHARLESTON... ANNISTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3703 8928 3667 8919 3653 8981 3687 8981 TIME...MOT...LOC 0240Z 243DEG 51KT 3681 8961 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:22 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 19 2011 .DISCUSSION... ...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF REGION... IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE... ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND BEHIND THE LINE OF STORMS. STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP. THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO RIVER...AND IN SE MO. THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z... THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH THROUGH THE REGION. THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS... ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON. ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED SEVERE. ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND DRIER HPC/ECMWF SOLUTIONS. EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE. THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE TUESDAY IS MORE LIKELY TO BE ACTIVE. CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING TROUBLE WITH. && .AVIATION... WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40 TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB. IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF THE FORECAST PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 646 PM CDT TUE APR 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 646 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM. REFER TO THE WATCH FOR DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT. INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON WIDESPREAD MINOR TO MODERATE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH MUCH OF THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.
In the hours before
Local storm report, Apr 19, 9:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
921 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST RANDLES 37.14N 89.77W
04/19/2011 M70 MPH CAPE GIRARDEAU MO EMERGENCY MNGR
ALSO MARBLE SIZE HAIL ON SOUTH HIGHWAY 25 IN SOUTHWEST
CORNER OF CAPE GIRARDEAU MISSOURI
&&
DLLLocal storm report, Apr 19, 9:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
923 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG DAISY 37.52N 89.79W
04/19/2011 CAPE GIRARDEAU MO EMERGENCY MNGR
STRAIGHT LINE WIND DAMAGE. NUMEROUS TREES DOWN. POWER
OUTAGES. BARN BLOWN OVER ALONG INTERSECTION OF HIGHWAY B
AND AA. WIDESPREAD TREE DAMAGE AND MISSOURI DOT IS
RESPONDING TO CLEAR ROADWAYS.
&&
SMITTYLocal storm report, Apr 19, 9:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TORNADO RANDLES 37.14N 89.77W
04/19/2011 CAPE GIRARDEAU MO TRAINED SPOTTER
UNCONFIRMED TORNADO REPORTED. BEING CHASED BY TRAINED
SPOTTERS.
&&
SMITTYLocal storm report, Apr 19, 9:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND GST CISNE 38.51N 88.44W
04/19/2011 M65 MPH WAYNE IL EMERGENCY MNGR
JUST EAST OF THE CITY LIMITS
&&
DLLLocal storm report, Apr 19, 9:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG SESSER 38.09N 89.05W
04/19/2011 FRANKLIN IL TRAINED SPOTTER
TIME ESTIMATED. WIDESPREAD TREES AND POWER LINES DOWN.
&&
SMITTYLocal storm report, Apr 19, 9:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
938 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL CHAFFEE 37.18N 89.66W
04/19/2011 M0.88 INCH SCOTT MO TRAINED SPOTTER
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:19 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 41 min |
| Apr 19, 7:34 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley | 56 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry, Scott, Stoddard, Wayne | 62 min |
| Apr 19, 7:48 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 27 min |
| Apr 19, 7:49 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 26 min |
| Apr 19, 7:52 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Carter, Perry, Ripley, Wayne | 3 hr |
| Apr 19, 7:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 19, 8:02 PM CDT | Tornado Warning | PAH | Perry | 18 min |
| Apr 19, 8:03 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Stoddard, Wayne | 27 min |
| Apr 19, 8:14 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 31 min |
| Apr 19, 8:21 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 24 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley, Stoddard, Wayne | 35 min |
| Apr 19, 8:27 PM CDT | Areal Flood Advisory | PAH | Cape Girardeau, Scott, Stoddard | 3 hr |
| Apr 19, 8:34 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 26 min |
| Apr 19, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott, Stoddard | 38 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 44 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Scott, Stoddard | 32 min |
| Apr 19, 9:30 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott, Stoddard | 30 min |
| Apr 19, 9:46 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 59 min |
| Apr 19, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 51 min |
| Apr 19, 9:54 PM CDT | Tornado Warning | PAH | Cape Girardeau, Mississippi, Scott | 20 min |
| Apr 19, 9:58 PM CDT | Areal Flood Advisory | PAH | Mississippi, New Madrid | 3 hr |
| Apr 19, 8:15 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 60 min |
| Apr 19, 8:26 PM CDT | Tornado Warning | PAH | Jackson, Perry | 18 min |
| Apr 19, 8:47 PM CDT | Areal Flood Advisory | PAH | Franklin, Jefferson, Johnson, Pulaski, Williamson | 3 hr |
| Apr 19, 8:50 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Gallatin, Hamilton, Hardin, Jefferson and 4 more | 55 min |
| Apr 19, 8:53 PM CDT | Tornado Warning | PAH | Jefferson, Perry, Wayne | 37 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Hamilton, White | 32 min |
| Apr 19, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 58 min |
| Apr 19, 9:19 PM CDT | Areal Flood Advisory | PAH | Edwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more | 3 hr |
| Apr 19, 9:20 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 55 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Apr 19, 9:29 PM CDT | Tornado Warning | PAH | White | 31 min |
| Apr 19, 9:35 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 25 min |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 53 min |
| Apr 19, 10:09 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 66 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 59 min |
| Apr 20, 10:05 AM CDT | River Flood Warning | PAH | Gallatin, Wayne, White | 50 hr |
Nearby
Tornado Warnings in Missouri, 2011Tornado Warnings in Illinois, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.